Journal of the Mathematical Society of Japan

On the explicit models of Shimura's elliptic curves

Ken-ichi SHIOTA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 38, Number 4 (1986), 649-659.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230394469

Digital Object Identifier
doi:10.2969/jmsj/03840649

Mathematical Reviews number (MathSciNet)
MR0856132

Zentralblatt MATH identifier
0608.14023

Subjects
Primary: 11G05: Elliptic curves over global fields [See also 14H52]
Secondary: 14G25: Global ground fields

Citation

SHIOTA, Ken-ichi. On the explicit models of Shimura's elliptic curves. J. Math. Soc. Japan 38 (1986), no. 4, 649--659. doi:10.2969/jmsj/03840649. https://projecteuclid.org/euclid.jmsj/1230394469


Export citation